# SDR SIMA20011079

- Difficulty date: April 17, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N732DH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145358
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LGA - FLT 4521 - DURING INITIAL POWER UP ON AIRCRAFT WITH BATTERY AND AVIONICS SWITCHES ON, SMOKE WAS OBSERVED POURING OUT OF THE CENTER CONSOLE.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  PERFORMED APU START AND RAN ELECTRICAL SYSTEM AND FOUND NO EVIDENCE OF SMOKE.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
